# SDR DALA14034595808

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 41,344 hours, 13,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON CROWN SKIN BS 780+80, STRINGER 4R.  REPAIRED IAW ER/A 516342-14, REV A.
